# SDR CA051011001

- Difficulty date: October 7, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Condition: Melted
- Location: Relay/Contactor
- Component: Relay/Contactor, Hartman, D7GRZ
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: D

## Discrepancy

(CAN) THE FLIGHT CREW WAS ON THE GROUND WITH THE APU ON (NO PASSENGERS ON BOARD).  JUST AFTER TRANSFERING FROM APU TO EXTERNAL POWER, SMOKE STARTED TO FILL THE COCKPIT.  POWER WAS REMOVED FROM THE AIRCRAFT.  THE MECHANICS DETERMINED THAT THE SOURCE OF THE SMOKE WAS THE AVIONICS BAY.  THE MECHANICS FOUND THAT RELAY (AC SERVICE CONTACTOR) HAD MELTED.  IT IS ALSO REPORTED THAT SOME WIRES HAVE SUSTAINED HEAT DAMAGE. THERE WAS NO EVIDENCE OF A WATER LEAK IN THE AREA.
